Vol.21 (4) 1999 — 6 articles found.

A Tauberian estimate for sums of coefficients of Dirichlet series

C. R. Math. Rep. Acad. Sci. Canada Vol. 21 (4) 1999, pp. 153–159
Vol.21 (4) 1999
V.K. Murty Details
(Received: 1999-05-03 )
(Received: 1999-05-03 )

V.K. Murty

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Tauberian theorems 11M45

PDF(click to download): A Tauberian estimate for sums of coefficients of Dirichlet series

Extended Dirichlet spaces

C. R. Math. Rep. Acad. Sci. Canada Vol. 21 (4) 1999, pp. 146–152
Vol.21 (4) 1999
B. Schmulan Details
(Received: 1999-03-23 )
(Received: 1999-03-23 )

B. Schmulan

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Dirichlet spaces 31C25

PDF(click to download): Extended Dirichlet spaces

Multipliers for generalized Riemann integrals

C. R. Math. Rep. Acad. Sci. Canada Vol. 21 (4) 1999, pp. 139–145
Vol.21 (4) 1999
Z. Buczolich / T. De Pauw / W.F. Pfeffer Details
(Received: 1999-01-28 )
(Received: 1999-01-28 )

Z. Buczolich / T. De Pauw / W.F. Pfeffer

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Length; area; volume; other geometric measure theory, Geometric measure and integration theory; integral and normal currents 28A75, 49Q15

PDF(click to download): Multipliers for generalized Riemann integrals

Generalized subdifferentials: a Baire categorical approach

C. R. Math. Rep. Acad. Sci. Canada Vol. 21 (4) 1999, pp. 132–138
Vol.21 (4) 1999
J.M. Borwein / W.B. Moors / X. Wang Details
(Received: 1999-01-25 )
(Received: 1999-01-25 )

J.M. Borwein / W.B. Moors / X. Wang

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Baire category, Banach spaces, differentiability, subdifferentials, upper semi-continuous set-valued map

AMS Subject Classification: Nondifferentiability (nondifferentiable functions; points of nondifferentiability); discontinuous derivatives, Nonsmooth analysis 26A27, 49J52

PDF(click to download): Generalized subdifferentials: a Baire categorical approach

A new class of homogeneous manifolds with Liouville-integrable geodesic flows

C. R. Math. Rep. Acad. Sci. Canada Vol. 21 (4) 1999, pp. 127–131
Vol.21 (4) 1999
L. Butler Details
(Received: 1998-10-28 )
(Received: 1998-10-28 )

L. Butler

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: , 58F07, 58F17

PDF(click to download): A new class of homogeneous manifolds with Liouville-integrable geodesic flows

From Dedekind’s Group Determinant to the Isomorphism Problem

C. R. Math. Rep. Acad. Sci. Canada Vol. 21 (4) 1999, pp. 97–126
Vol.21 (4) 1999
K.W. Roggenkamp Details
(Received: 1998-11-01 )
(Received: 1998-11-01 )

K.W. Roggenkamp

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Representations of orders; lattices; algebras over commutative rings 16G30

PDF(click to download): From Dedekind's Group Determinant to the Isomorphism Problem

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.